# SDR SWAA2024041173556

- Difficulty date: April 11, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 66,675 hours, 39,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKOWN
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT HAS A BURNED OUT BULB.  REPLACED THE BULB R2 DOOR EMERGENCY EXIT LIGHT IAW AMM 33-51-01-960-801, TEST IS OK.
